# SDR SWAA2013122023560

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 52,034 hours, 30,400 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 589324
- Part serial: 1036H2833
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD ARCED.  R & R RT WINDSHIELD ASSEMBLY IAW MM.
